The Regularized Trace Formula of the Spectrum of a Dirichlet Boundary Value Problem with Turning Point
Zaki F. A. El-Raheem and
A. H. Nasser
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
We calculate the regularized trace formula of the infinite sequence of eigenvalues for some version of a Dirichlet boundary value problem with turning points.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/492576.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/492576.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:492576
DOI: 10.1155/2012/492576
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().